# SDR DALA2025012800672

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0777640) CRACK ON WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW. WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW WAS REPAIRED PER ER/A 619132-14 REV A.
